# SDR KCSA202011301171

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 82,977 hours, 12,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MIDFLAP OUTBOARD GUIDE ROLLER MISSING.
